# SDR SWIA202162866

- Difficulty date: September 20, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT RAIL IS CORRODED BETWEEN F.S. 349 TO F.S. 485.     (C-CHECK RO 11/28/2021)    REMOVED CORRODED FLOOR SEAT TRACK BETWEEN F.S.349- F.S.693 AT LBL 9  IAW CRJ 700 AMM 53-00-49-000-801 CONFIG A03 AND INSTALLED NEW SERVICEABLE FLOOR SEAT TRACK IAW CRJ 700 AMM 53-00-49-400-801 CONFIG A03
